# SDR WX0A2014120972294

- Difficulty date: December 3, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 56,795 hours, 50,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 21944
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR AFT OVERWING EMER EXIT LIGHTS VERY DIM.  REPLACED POWER SUPPLY DUE TO INTERMITTENT VOLTAGE READINGS ACROSS THE POSITIVE & NEGATIVE BATTERY TERMINALS.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
